# SDR 2023FA0000324

- Difficulty date: June 21, 2023
- Submitted: June 21, 2023
- Operation: General aviation
- Engine: Allsn 250C47B
- Engine time: 4,035 hours, 10,026 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Part number: 23064637
- Part serial: CAL2161R
- Condition: Separated
- Location: Compressor
- Component: Compressor, Rroyce, M250C47B
- Component part number: 23065593
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPERATOR NOTICE LOSS IN ENGINE POWER. KEYSTONE TESTED THE ENGINE TO VERIFY POWER NUMBERS. TECHNICIAN INSPECTED THE COMPRESSOR TO DISCOVER DIFFUSER VANE ASSEMBLY HAD VANES SEPARATING FROM AFT PLATE. PART PREVIOUSLY OVERHAULED FROM APPROVED VENDOR.
